| Model Number |
CI-1601-04 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information section: b.3, d.6b, h.6.The recipient's device was explanted.The recipient was re-implanted with another advanced bionics cochlear device.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Correction information: section e.1.Additional information: section h.6.Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was kinked and silicone damage was observed on the top and bottom cover of the device.These are believed to have occurred during revision surgery.The photographic imaging inspection revealed an electrode was broken within the electrode pocket.System lock was verified.The condition of the electrode caused one channel to be out of range.The device passed some of the electrical tests performed.The failure of this device is attributed to an electrode short in the electrode pocket.A corrective action was implemented.This version of the hires ultra device is no longer distributed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient is reportedly experiencing decreased performance.A review of the test data indicated impedance issues, despite the device testing within normal limits.Revision surgery is scheduled.